Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Runge-Kutta methods with constrained minimum error bounds


Author: Richard King
Journal: Math. Comp. 20 (1966), 386-391
MSC: Primary 65.60
MathSciNet review: 0203947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Optimum Runge-Kutta methods of orders $ m = 2,3$, and $ 4$ are developed for the differential equation $ y' = f(x,y)$ under Lotkin's conditions on the bounds for $ f$ and its partial derivatives, and with the constraint that the coefficient of $ {\partial ^m}f/\partial {x^m}$ in the leading error term be zero. The methods then attain higher order when it happens that $ f$ is independent of $ y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0203947-2
PII: S 0025-5718(1966)0203947-2
Article copyright: © Copyright 1966 American Mathematical Society